# SDR FDEA201603080864

- Difficulty date: March 8, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 75,492 hours, 14,521 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part serial: 14521
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AT 600' AFTER TAKEOFF RECEIVED ENG 1 FIRE INDICATION.  COMPLIED WITH QRH, SHUTDOWN ENG, & RETURNED TO BASE.  NOTE TO MX, FIRE HANDLE LIGHT & FUEL SWITCH LIGHT WERE NOT ILLUMINATED WHEN COMPLYING WITH QRH PROCEDURES.  TROUBLE SHOT UPPER RT FIRE DETECTOR ASSEMBLY & LOOP A & B  FAULT IAW FIM 26-11-01 FIG 103. PINS J & K AT FCDU P1-1690B READS 1490 OHMS, PINS J & K AT FCDU P1-1690A READS 1473 OHMS.  NO SHORTS, BOTH WITHIN LIMITS.  RIGHT UPPER TURB RESPONDER, DH7 READS 10100 OHMS, NO  SHORTS, WITHIN LIMITS.
